# SDR SWAA090118

- Difficulty date: January 7, 2009
- Submitted: January 9, 2009
- Operation: Air carrier
- Aircraft: N515SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25154
- Aircraft time: 55,331 hours, 54,568 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Part number: 6549956
- Condition: Broken
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 18Y CHECK, FOUND L2 DOOR EMERGENCY EVACUATION SLIDE RETAINER CABLE BROKEN.  REMOVED AND REPLACED CABLE PER SRM.
